# SDR AALA202210039187

- Difficulty date: September 28, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 21,423 hours, 9,578 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OUTER TRANSFER VALVE OPEN ECAM MESSAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED. (OPEN)
